Withdrawal symptoms?

Questions and answers on "Withdrawal symptoms?"

hi doctor..i have been using paxidep cr 12.5 for a year now..i have stopped with the advice of a doctor..i would like to know if any withdrawal symptoms arise and how long it may last..should i be in a stress free environment to achieve normalcy?..thanks

doctor1 MD

Hi
Thanks for using healthcare magic

Among antidepressants, paroxetine has highest withdrawal symptoms. You are on lowest effective dose and at that dose, chances of getting withdrawal symptoms like tiredness, anxiety symptoms are less. In case, it happens you can use benzodiazepine on sos basis...

Read Full Thread   Ask a Doctor Now

I have gradually taken myself off a long period of prescribed 10 mg methadone-in 2 day increments-down to finally 1/4 2 times the last day-& today being the 2nd day without medication-how long will these withdrawal symptoms persist-& how long will I be in this mental hell?

doctor1 MD

Dear Sir ,

It avries from person to person and exact time cannot be predicted . But atleast 3-5 days can be expected .

Take care.

Dr. Shruti

Read Full Thread   Ask a Doctor Now

I am decreasing my dosage of oxycontin 120mg by 5mg. My doctor prescribed clonidine for withdrawal. After looking at the patient reviews I am very nervous about using thi medicine. Even though the dose lowered is only 5mg I AM having withdrawal symptoms. What else is out there that I might suggest to my doctor to prescribe?

doctor1 MD

Hi there, thanks for asking. Clonidine is a good drug to cover the withdrawal symptoms. If you are worried about the side effects like dropping the blood pressure, you can ask your doctor about other medications from the class clonidine belongs to. It could be guanfacine or other medications....

Read Full Thread   Ask a Doctor Now

I have been taking novo-bromazepam 3mg for a few months...maybe once every week or two for anxiety. I am now taking it every other day for anxiety and find that it helps my current symptoms of stomach pain and muscular skeletal pain in my back and neck.. Can I expect withdrawal symptoms from this amount of use? My stomach pain is getting worse in between doses. Can this be a rebound side effect of the medication.

doctor1 MD

Hello,
Welcome to healthcaremagic.

All Benzodiazepines including Bromazepam can cause rebound symptoms, Dependence and withdrawal symptoms
Bromazepam is known to cause withdrawal symptoms.
Withdrawal symptoms are same as indication for use like anxiety, depression, restlessness.
Some time it may...

Read Full Thread   Ask a Doctor Now

i am taking both klonopin and celexa for the past four days and this is my first time taking any sort of depression and anxiety medication, i have been reading negative reviews on klonopin about withdrawal symptoms and wanted to know if i can just use the celexa for the anxiety and depression and do away with the klonopin and it still be effective.

doctor1 MD

Hello thanks for asking from HCM

I can understand your concern. Celexa is citalopram and this is a SSRI drug used in depression and anxiety. Klonopin is clonazepam and this is a benzodiazepine drug. Clonazepam is used for symptomatic control of anxiety and it helps to keep individual relaxed. The...

Read Full Thread   Ask a Doctor Now

My Implanon expired in June of this year and now I'm experiencing pregnancy symptoms such as fatigue nausea sore breast acne headaches weight gain and made swings I am aware that birth-control withdrawal can mimic the symptoms I would only be for five weeks if I am in fact pregnant my periods resumed in August should I get a blood test or is this just withdrawal symptoms?

doctor1 MD

Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It seems like withdrawal symptoms and pregnancy is very unlikely in this case. You can go for a urine pregnancy test to confirm whether you are pregnant or not.

Hope I have answered your query. Let me...

Read Full Thread   Ask a Doctor Now

i am an alcoholic, and suffer withdrawal symptom often.
I want to stop consuming alcohol forever, but my doctor suggests me to take at least 2 pegs of whisky daily. kindly suggest if is should go for one stop, and restrain from relapses, or drink 02 pegs daily?

doctor1 MD

Hi,
I read your query can understand the dilemma that you are having. It's nice to see that you really want to quit. Since you develop withdrawal symptoms on stopping, its highly recommended that you meet a psychiatrist to take care of that.
Had I been your treating psychiatrist, I would have...

Read Full Thread   Ask a Doctor Now

Iam using Fentanyl patch 50 mg every 3 days for 5 months and my dr is switching it to oxycontin 30 mg every 12 hours bec i i am having side effect from the fentanyl pach .iam afraid that if i stop it i mite experience some withdrawal symptom.what should i do?

doctor1 MD

Hello,
OxyContin ( OXYCODONE ) is a semi synthetic narcotic opiod and results in physical dependence if used for prolonged time.
It does produce withdrawl symptoms if stopped abruptly.
You have to taper the dose gradually and not stop it abruptly to avoid the unpleasant withdrawl side efects....

Read Full Thread   Ask a Doctor Now

Recent questions on  Withdrawal symptoms?

doctor1 MD

My mother has been taking geodon and Effexor for several years for fibromyalgia and pain. Dr. Changed prescription to ability and pristiq with no weaning off error/geodon just stopping them cold turkey and starting new drugs the following morning? Is this normal practice or should we be looking out for withdrawal symptoms or interactions of any kind?

doctor1 MD

Hello. I have been smoking about a pack a day for 5 years. I m 22 male. My bowel movements have been lightly colored, slightly flaky and become cloudy when flushed. I have researched chronic pancreatitis and share similar symptoms. Usually my stool is harder and darker in color when I do not smoke previously for up to an hour or so. I have tried to quit smoking and will continue to do so in time but unfortunately, I do not have very much time to sit through withdrawal symptoms with my busy lifestyle. Sometimes I show signs of undigested food, possibly mucus in stool but I m not sure. Is there anything I can do? I do not have health insurance unfortunately. Are their alternatives to help regulate my digestive system?

doctor1 MD

Can bupropion HCL xl be the cause of my having plantar fascitis or neuropathy? I have taken bupropion HCl xl 300 mg for app. 5 to 6 years. I am 58 yrs old. I have had plantar fascitis for 4 or more years and have had surgery on my right foot. I started taking bupropion because I had to force myself to go to work and I ask the Dr. to for an antidepressant the would not make me gain weight. I am now retired and my feet have gotten worse not better. What major withdrawal symptoms can I expect if i decide to quit taking buproprion? Once you have neuopathy can you reverse it if it is cause by a drug?

doctor1 MD

My Implanon expired in June of this year and now I'm experiencing pregnancy symptoms such as fatigue nausea sore breast acne headaches weight gain and made swings I am aware that birth-control withdrawal can mimic the symptoms I would only be for five weeks if I am in fact pregnant my periods resumed in August should I get a blood test or is this just withdrawal symptoms?

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the usual withdrawal symptoms ....dizzy, brain zaps, low mood and low motivation. The most troubling is...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months. I quit entirely one week ago and my withdrawal side effects include some anxiety , tiredness(lack...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics